I was on Effexor XR and did have some weight gain.
+ Reply to Thread
Results 21 to 30 of 53
16-07-2012 19:57 #21
16-07-2012 20:08 #22
lexapro is well know for causing weight gain, certainly has for me. Just be aware that once you start them they are hard to stop. Talk to a doctor about all the options. Studies have shown tht exercise is as effective for mild depression as medication, same goes for other remedies like st johns wort etc. obviously let a professional guide you, of course, but don't let them give you a script without looking at all options xx
16-07-2012 20:23 #23
Ie use Effexor xr no weight gain cymbalta 6kg n made me feel terrible. Pristiq lost 5 kg so far feeling great
16-07-2012 20:27 #24
I did pack on weight while on them.. Not sure if was the drugs or not though.
I was on pristiq for a while but it had too many side effects. I was still gaining weight while on them but don't know if they were the cause or not.
Sent from my GT-I9100 using BubHub
The Following User Says Thank You to HarvestMoon For This Useful Post:
16-07-2012 20:41 #25
I was on anti depressants when I was 18 so I do know that it is hard to stop. I am a big anti medication type person, never even give antibiotics to the kids or anything so it is a big step for me to be even thinking about this again I'm in the fitness industry so I already do alot of exercise and it does help....I just hate feeling this low I might think about some things like St Johns Wort and stuff first. Thanks guys oxoxoxo
The Following User Says Thank You to Ffrenchknickers For This Useful Post:
16-07-2012 20:48 #26Senior Member
- Join Date
- May 2011
Hi refresh, good luck with everything. Just wanted to say if you try St John's Wort, be sure to tell your doc you are taking it if you need any other meds (for any reason). It can react with some meds, your doctor should know which ones or be able to find out quickly.
16-07-2012 20:52 #27
16-07-2012 23:50 #28
Hi, just thought I'd mention vitamin b complex. I started it about a year before I went onto cipramil, and continued with it until starting ivf last year. I found it cleared my head enough that I could appreciate myself and want to look after me.
I have put on weight since starting ADs, but I think that's more to do with not needing to control/punish myself with food anymore. It's not gone completely, but I'm much more forgiving of myself now.
Hope you find something that works for you soon.
The Following User Says Thank You to Rutabaga For This Useful Post:
17-07-2012 00:02 #29
I gained about 20kg while on lexapro. I've lost 7kg now, but once it's on it's pretty hard to budge it. At the time i was quite unwell with the pnd and lexapro helped. i wasn't told it might make me gain weight let alone 20kg. Oh well, you win some you lose some.
On a sidenote, gaining this weight has actually made me confront my past ED.
Im here if you need xo
17-07-2012 07:18 #30
Thanks guys. I get really bad headaches when I take strong vitamin B But I might give it a go again, thanks
20kgs, wow. I just don't think I would handle it.
Swim AustraliaSwim Australia are the leading learn-to-swim experts, and national swim school authority. With over 600 Registered Swim ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
IVF in PerthPerth
Inheritance WWYDGeneral Chat
Recommend a swaddle please?General Parenting Tips, Advice & Chat
HGC lelvelsConception & Fertility General Chat
A - Z of Baby Boy NamesGames & fun stuff
Miracle March TTC and Testing ChatConception & Fertility General Chat